MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During servicing at zoll, the autopulse platform (b)(6) failed initial functional testing due to fault 27 (encoder fault).The root cause for the observed fault was due to a failure of the integrated encoder gearbox, likely attributed to the age of the device.The autopulse platform was manufactured in 2008 and is 16 years old, past its expected service life of 5 years.Upon visual inspection, a cracked /damaged top cover and a hole that affects the watertight seal of the load plate cover were observed.The probable root cause for the observed physical damages was due to mishandling.Also, the brake gap was too wide (out of specification), likely attributed to wear and tear due to the age of the device.The initial functional testing of the ap platform could not be performed due to the displayed fault 27 (encoder fault).The encoder will need to be replaced to remedy the fault code.However, the repair was rejected by the customer and the device will be disposed of by zoll germany.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints for autopulse platform with (b)(6).
 
Event or Problem Description
During servicing at zoll, the autopulse platform (b)(6) failed initial functional testing due to fault 27 (encoder fault).No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key18813467
Report Number3010617000-2024-00176
Device Sequence Number8271606
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown